advertisement
Question
Posted by: Max | 2007/05/15

Should I be concerned

I was put on Minerva for the first time a week ago.Since sunday I have been feeling tired, then yesterday the stomach pains started aswell as some nausea.
I have never been on a contraceptive pill before - could this just be my body adjusting?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is likely that these are side effects due to the Pill which should improve with time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement